# SDR BJNA100702

- Difficulty date: July 20, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N279AD
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26279
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTS AT WING EXIT INOPERATIVE.  REPAIRED BROKEN WIRE AT LIGHT STRIP AT AFT OVERWING EXIT DOOR IAW SWPM 20-30-12.  OPS CK GOOD IAW AMM 33-51-81.
